# SDR SWIA201229112

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 14,995 hours, 8,657 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT CYCLE UP AFTER TAKEOFF RECEIVED GEAR UP DISAGREE WARNING.  (FLT 4452)  REPLACED NLG RIGHT SIDE PROX HARNESS AND PSEU.  SERVICED NLG STRUT.
